# SDR SWIA202052896

- Difficulty date: September 15, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD WET AREA ON FLOOR SUPPORT ON RIGHT SIDE OF FRAME 16 FLOOR BEAM, AS MARKED.  C-CHECK RO 9/29/2020.  REMOVED AND REPLACED NEW FLOOR SUPPORT BRACKET ON FR 16 RT, REF SRM.
